Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been taking B5 for about a week and a half? Possibly a little longer more towards the2 week mark. Last week everything was AMAZING. I went almost a week with basically breakout free skin. It was wonderful! Thenon friday I got a nodule on my cheek which wasn't horrible and i dealt with it. Well as soon as it was dying and now just a redmark I noticed 2 new spots forming in the center of my forehead. (yay) SO frustrating. The next morning two new painful lesions popped up above them. I went crazy and tore up my forhead pretty bad and now I'm paying the price for it. Right now its about an hour before work and I am wanting to tear my hair out!!! I'm also suffering from 5 or 6 pretty bad red marks on my cheek that popped up at random times in between the ones on my forhead. I was trying to blame this on the fact that its the week before my period (Sorry tmi!) but i've never really noticed my acne much worse at this time than any other. Just when I thought that the break out period was over (or I'd hoped it was) an extremely extremely painful (cyst?) came up at the back of my jawline. I'm not concerned with this though because my hair will atleast cover this :)

Also I've been taking a B 50 complex but recently I've read here that this can be bad for acne?

Share this post


Link to post
Share on other sites

Hi Claire!

the standard no picking poking applies here. First off, I hope b5 works out great for you! You can also take ibuprofin for up to 10 days ever 4-6 hours in safe doses to help with inflammation. A quick google will help you figure out what anti inflammatory foods you can add to your diet which can help in the long run, ibuprofin is more of a booster/starter thing and a short term fix. I like to slowly boil ginger in a tea kettle to make ginger water to use for my teas, and of course you can just ingest it. Fish oil is also supposed to be anti inflammatory, and can improve sebum quality

Some people have negative results with B complex pills, when I cut mine out, I got less cysts, but my friend is fine taking it. You could try cutting it out of your supplements for 2-3 weeks to see if it has any effec, while still taking the b5.

Best of luck to you!

Share this post


Link to post
Share on other sites

You tore up your forehead. End of Story.

lol, listen to yourself. It sounds like you have bad stress problems, and you pick at your skin. A perfect environment for more acne.

Yeah, try cutting out the B-50.

Share this post


Link to post
Share on other sites

Aw... I do :redface:

What your alls opinion on B5... like does it stop working eventually? I've read about a billion reviews on it and some say they've taken it for years and everythings still good and others say 1 - 2 years max. Shouldn't in "theory" it keep working? Or no?

I'm really liking the less oil :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×